Results 1 to 2 of 2
Gentamicin
  1. #1
    joanlaflam is offline New Member
    Join Date
    Jul 2007
    Posts
    2

    Default Gentamicin

    My husband was on Gentamicin for 5 of the 6 weeks recommended last January after a severe blood infection. He has had loss of hearing, tinnitus, dizziness, bad balance and falls a lot. He has had numerous tests and is now in the process of going to physical therapy for balance. The ENT specialist says that this could go away. My question is what is your experience with this drug and could this go away and, if so, how long do you think it would take. Thanks

  2. #2
    guyducarme is offline New Member
    Join Date
    Jul 2007
    Posts
    1

    Default

    Quote Originally Posted by joanlaflam View Post
    My husband was on Gentamicin for 5 of the 6 weeks recommended last January after a severe blood infection. He has had loss of hearing, tinnitus, dizziness, bad balance and falls a lot. He has had numerous tests and is now in the process of going to physical therapy for balance. The ENT specialist says that this could go away. My question is what is your experience with this drug and could this go away and, if so, how long do you think it would take. Thanks
    Physical therapy is a must to learn how to deal with the lack / lost of balance. Unfortunately your husband will never recup his balance. He will just learn how to deal with it. To learn more about gent ototoxicity please visit the Wobblers Anonymous site at http://www.wobblers.com/ . You will get a lot of help and members do know what they are talking about. I had endocarditis in 1999 and remained under gent for 5 weeks. I ended up having vestibular disorder and it hasn't improved since then. I remained member of the Wobblers Anonymous group for a few years. Guy Ducarme (Paris Frnace)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22